MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of the bleeding event could not be definitively determined, but the patient's anemic condition may have contributed to the event.The evoke scs system surgical guide details post-operative patient instructions including, "after implantation of the evoke system, patients should take care to allow adequate healing" and "patients may experience redness or irritation at the implant site, in which case they should contact their physician".The manufacturing records were reviewed, and the product met all requirements for release.
 
Event or Problem Description
Following a trial implant procedure for the evoke spinal cord stimulation (scs) system, excessive bleeding was observed at the needle entry site.The patient was evaluated in the emergency department, a computed tomography (ct) scan showed no evidence of hematoma.The incision site was redressed, the bleeding subsided without further interventions and the patient was subsequently discharged.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24317166
Report Number3021836309-2026-00034
Device Sequence Number14871841
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9018317993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale